# SDR DALA2017110207909

- Difficulty date: November 2, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 78,093 hours, 9,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEATS 1D TO 7D INOPERATIVE.    R & R THE BATTERY AND CHARGER ASSY IAW AMM 33-51. OPS CHECKED GOOD.
